# SDR DXTA2010122304374

- Difficulty date: December 22, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N140QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK406
- Aircraft time: 2,366 hours, 2,237 cycles
- Engine: Pwc JT15D5D
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Unknown
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT PAST 7000FT, NOTICED EXCESSIVE FUEL VENTING FROM LT WING.  APPEARED TO BE NACA VENT BELOW FUEL CAP.  YELLOW MASTER CAUTION ILLUMINATED WITH LT WING TANK OVER PRESSURE ANNUNCIATOR.  FUEL TRANSFERRING FROM FUSELAGE TO WINGS.  FUEL LEAK STOPPED DURING DESCENT & FUSELAGE EMPTY.  INSTALLED PILOT VALVE,  CHECK VALVE & PACKING, FLOAT VALVE & GASKET, COVER PLATE SEALS ON ACCESS PANELS.  REFUELED ACFT WITH 120 GALLONS.  LEAK & OPS CHECKED TRANSFER SYS, VENT SYS & LEAK CHECKED LT & RT ENGINE FUEL LINES.  NO LEAKS NOTED.   PERFORMED ENGINE RUNS & TRANSFERRED FUEL FROM FUSE TO WINGS.  NO OVER PRESSURE ANNUNCIATOR OR FUEL VENTING NOTED.  ACCOMPLISHED IAW MM 28-11-00, 71-10-00, 28-01-00, & 28-41-00.
